Who else on here has been put on Lantus and Humalog after using NPH and R? If so what did you have as symptoms and what did your doctor do for you?

hvnlyangel
By hvnlyangel Latest Reply 2010-12-28 11:39:07 -0600
Started 2010-12-27 23:42:23 -0600

My doctor switched me to Lantus and Humalog from using N and R. I then was switched back to N and R after being put in the hospital for hypoglycemia. I am a diabetic for 17 yrs insulin dependent too, it was a little odd for me to go into the hospital with low blood sugars. I was wondering if there is anyone out there that has been through something like this and what were your symptoms and how did your doctor treat it?


1 reply

Harlen
Harlen 2010-12-28 11:39:07 -0600 Report

Hello
I am on R and use the pump I did the hole thing pills shots now the pump and I thank god for the pump I dont get the bad lows or highs any more
When I would get low I would get the shakes and feel way out of sorts can lose my balance fall down lol now if I go high I feel like I am sick or coming down with a cold and I get a bit grumpy.
Hope this helps
Best wishes
Harlen

Next Discussion: watering eye »